dr inż. Anna Zamojska-Dzienio
Wydział Matematyki i Nauk Informacyjnych
Zakład Analizy i Teorii Osobliwości
pokój 414, Gmach wydziału MiNI

Publications



  1. P.Jedlička, A.Pilitowska, D.Stanovský, A.Zamojska-Dzienio, Subquandles of affine quandles, submitted. Available at arxiv
  2. P.Jedlička, A.Pilitowska, A.Zamojska-Dzienio, Subdirectly irreducible medial quandles, submitted. Available at arxiv
  3. P.Jedlička, A.Pilitowska, A.Zamojska-Dzienio, Free medial quandles, Algebra Universalis 78 (1) (2017), 43-54. DOI: 10.1007/s00012-017-0443-2 (Open access)
  4. A.Basheyeva, A.Nurakunov, M.Schwidefsky, A.Zamojska-Dzienio, Lattices of subclasses. III, Siberian Electronic Mathematical Reports 14 (2017), 252-263. Available at SEMR (Open access)
  5. P.Jedlička, A.Pilitowska, D.Stanovský, A.Zamojska-Dzienio, The structure of medial quandles, J.Algebra 443 (2015), 300-334. DOI:10.1016/j.jalgebra.2015.04.046
  6. A.Pilitowska, A.Zamojska-Dzienio, Closure operators on algebras, Internat.J.Algebra Comput. 25(6) (2015), 1055-1074. DOI: 10.1142/S0218196715500307
  7. M.Schwidefsky (Semenova), A.Zamojska-Dzienio, Lattices of subclasses. II, Internat.J.Algebra Comput. 24(8) (2014), 1099-1126. DOI:10.1142/S0218196714500489
  8. A.Pilitowska, A.Zamojska-Dzienio, The lattice of subvarieties of semilattice ordered algebras, Order 31(2) (2014), 217-238. DOI:10.1007/s11083-013-9297-1 (Open access)
  9. A.M.Nurakunov, M.V.Semenova, A.Zamojska-Dzienio, On lattices connected with various types of classes of algebraic structures, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki 154(2) (2012), 167-179 , pdf file
  10. M.V.Semenova, A.Zamojska-Dzienio, Lattices of subclasses, Siberian Mathematical Journal 53 (5) (2012), 889-905 (translated from Sibirskii Matematicheskii Zhurnal, Vol. 53, No. 5, pp. 1111–1132, September–October, 2012).
  11. A.Pilitowska, A.Zamojska-Dzienio, Varieties generated by modes of submodes, Algebra Universalis 68 (3-4) (2012), 221-236. DOI: 10.1007/s00012-012-0201-4 (Open access)
  12. A.Pilitowska, A.Zamojska-Dzienio, On some congruences of power algebras, Cent. Eur. J. Math. 10, no. 3 (2012), 987-1003.
  13. M.V.Semenova, A.Zamojska-Dzienio, On lattices embeddable into lattices of order-convex sets II. Star-like posets, Order 28 (3) (2011), 523-548.
  14. A.Pilitowska, A.Zamojska-Dzienio, Representation of modals, Demonstratio Mathematica 44, no.3 (2011), 535-556.
  15. A.B.Romanowska, M.Stronkowski, A.Zamojska-Dzienio, Embedding sums of cancellative modes into functorial sums, Demonstratio Mathematica 44, no.3 (2011), 557-569.
  16. M.V.Semenova, A.Zamojska-Dzienio, Lattices of order-convex sets of forests, Order 27, no. 3 (2010), 383-404.
  17. M.V.Semenova, A.Zamojska-Dzienio, On lattices embeddable into lattices of order-convex sets. Case of trees, Internat.J.Algebra Comput. 17, no.8 (2007), 1667-1712.
  18. A.Zamojska-Dzienio, Medial modes and rectangular algebras, Comment. Math. Univ. Carolinae 47, 1 (2006), 21-34.
  19. A.B.Romanowska, A.Zamojska-Dzienio, Embedding sums of cancellative modes into semimodules, Czechoslovak Math. J. 55 (2005), no.4, 975-991.
  20. A.B.Romanowska, A.Zamojska-Dzienio, Embedding semilattice sums of cancellative modes into semimodules, Contributions to General Algebra 13 (2001), 295-304.

Back

email: Y.Xxxxxxxx@elka.pw.edu.pl, where Y is A and Xxxxxxxx is Zamojska